# SDR AUS20010635

- Difficulty date: June 18, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7744694
- Condition: Faulty
- Location: Cabin Cooling Sy
- Part time: 11,712 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, B
- Precautionary procedure: D

## Discrepancy

(AUS) NR 1 AIRCONDITIONING SYSTEM AIR CYCLE MACHINE FAULTY.
